MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493919108150
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).E1.Initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that device entrapment occurred.The diffused target lesion was located in the left anterior descending artery.A 1.50mm x 8mm emerge balloon catheter was advanced for dilation.However, during the procedure, the balloon catheter was stuck and could not be withdrawn.The device was removed, and the procedure was completed with another of same device.There were no patient complications reported, and the patient was stable following the procedure.
 
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).E1.Initial reporter phone: (b)(6).Investigation results: device analysis findings: fg emerge otw, us 1.50mm x 8mm was returned for analysis loaded on an unknown 0.014-inch guide wire.A visual and tactile inspection identified no kinks or damages noted on the hypotube profile.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Bumper tip showed no signs of distal tip damage.A microscopic examination of the markerband identified no damage.A wire insertion test identified the guidewire was removed without issue.The device could be loaded on a test 0.014'' guidewire without issue.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this product investigation is assigned the most probable no problem detected.This code was selected as the most probable complaint cause based on the information available.The device was returned loaded on an unknown 0.014-inch guidewire.The guidewire was removed without issue.The device could be loaded on a test 0.014-inch guidewire without issue and therefore the allegation could not be confirmed.
 
Event or Problem Description

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24214361
Report Number2124215-2026-05319
Device Sequence Number21148677
Product Code LOX
UDI-Device Identifier08714729807100
UDI-Public(01)08714729807100(17)260701(10)34345285
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model NumberH7493919108150
Device Catalogue NumberH7493919108150
Device Lot Number0034345285
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE, UNKNOWN.; GUIDEWIRE, UNKNOWN.
Patient Age73 YR
Patient SexMale
Patient Weight67 KG